# SDR AALA2019123099001

- Difficulty date: December 27, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 61,239 hours, 10,280 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Vsv Feed Back
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS RIGHT ENGINE VERY SLOW TO SPOOL UP ON T/O. ALSO , AT IDLE AT ALTITUDE ON DESCENT LEAVING FL  240, RIGHT FUEL FLOW WAS 0.6 LEFT WAS 1.1. TOOK ONE AND A HALF KNOBS ON THROTTLES TO MATCH  F.F. N1 44.1/34.7. MAINTENANCE ACCOMPLISHED R/H ENGINE VSV FEEDBACK CABLE ADJUSTMENT TEST IAW JOB CARD 4455. FOUND NORMAL NO ADJUSTMENTS NEEDED. ACCOMPLISHED ENGINE RUN IAW AMM 71-00-00. FOUND ALL PARAMETERS NORMAL.
